View Full Version : Temple/Side of hair loss...

03-10-2012, 06:58 AM
Hey guys...

Not posted in a while, kinda stopped worrying about hairloss and got on with it (it took a while).... I have also been on propecia for 5month (I am going to start another thread in the next week or so in more detail - so people looking to try it get feedback)

But for the minute, need to know if anyone has the same as me.

The peak which is on the temples in line with your forehead on both sides has more a less gone and all the hair around it is thin and feels like it will fall out in the next shower. This is a little alarming as the top of my head and hairline has stayed the same since my 1st post. The hair on the side near it is very thin and seems to be going at a fast rate.

Check the pics below (i know some people are going to say it looks a good hairline, it isnt bad but the sides are thinning very fast, is this normal??)

Just want any advice about what i could do on this area? is it normal for this area to thin a lot and disappear with MPB. Any views welcome. Thanks.


http://s1181.photobucket.com/albums/x424/rrrrrrrrrr8/?action=view&current=temple2.png#!oZZ1QQcurrentZZhttp%3A%2F%2Fs 1181.photobucket.com%2Falbums%2Fx424%2Frrrrrrrrrr8 %2F%3Faction%3Dview%26current%3Dtemple2.png

03-10-2012, 07:01 AM
*hairline has stayed the same since my 1st post

ill reword this, not stayed the same, but hasnt been no where near as affected as the areas in question. The weird thing is i never even thought about this area when i started worrying about hairloss it more about the actual hairline which has went back a few mm's for sure. Now the issue is the sides (very thin more a less see through when wet) and the temple peak which has went back 2-3mm's for sure in 6month, when does it end? surely my side of head wont go bald will it?

03-11-2012, 11:30 AM
im kinda in the same predicament. hair has thinned all over, including sides while on propecia.. been on it for 3 months, and no signs of stopping.. is your thinning all over as well?

03-11-2012, 03:34 PM
well tbh mate, if you looked at these snaps you'd think jeses his hair is so thick. it looks it when washed.

But the sides are so thin thankfully for the minute the long hair is covering this, but when wet they are see through. Im sure this has started since propecia use. As its always been the same all over.

The main issue is simply the peak/temple hair and just at the side of both sides of my head its more a less see through and every shower the area thins and thins and thins... now im not sure where it will stop on this area, the hair that is there is thin and you can see its gona fall out any minute like odd ones and twos here, now i thought as a rule this hair doesnt go? how far is this thinning going to go into the side of my head until im actually bald on the side of head?

im in a weird place with this all, its hard to tell what to do next, i have long hair at the minute i can kinda cover it, but its like a miltary operation each time i get a shower etc. this is one weird way to go bald gotta admit id prefer to go bald in a normal manner. Im not sure from the 1st time i posted on here if all the stress and taking propecia has made things worse.

I feel as though the top is good and the hairline at the front (the initial reason i started worrying) is now in a good place, but its this loss at the sides i dont know when its going to end?


this is best side of the two of them, from this pic it looks fine but if you closely where the peak is under the temple its very thin around that area.

http://s1181.photobucket.com/albums/x424/rrrrrrrrrr8/?action=view&current=120311-222047.jpg#!oZZ2QQcurrentZZhttp%3A%2F%2Fs1181.phot obucket.com%2Falbums%2Fx424%2Frrrrrrrrrr8%2F%3Fact ion%3Dview%26current%3D120311-222024.jpg

the worst temple area, its way back and as you can see the hair is quite see through. its going back day by day not sure when its going to end...

Now ive not barely been stressed about hairloss since ive been taking propecia done my best to not think about it no where near as much, but i have no idea what to do next with this side loss? could any of it grow longer again? will these side area's ever get thicker? they are getting thinner and thinner by the day..

Also can you get a HT in this area? no idea what this is but its not normal imo.... worst case ill just have to shave it all over again 1 all over... which i would hate to do but better looking like a freak and having to do all this styling...

03-11-2012, 03:35 PM
where is yours thinning? got any pics? sorry to hear man.... its so annoying all this... the probs with propecia the full thing is oh 'you never know' ' might work for you give it a year' you never know where you are with the thing imo... on the top what i got it for seems to have maintained great but as for temples and sides they have gone so fast its scary...

03-11-2012, 03:41 PM
maybe mine is going like this guy, looks like his temple points have totally gone...